I never had weight problems until Buspar. It does help with anxiety but I am always hungry and cannot control my diet and getting fat! Any tips for weight loss on Buspar? Thanks!
Hi sherkergal: It might depend on your dosage, as well as how it affects your particular metabolism. Are you taking any other medications while you are taking Buspar? Are you taking high doses? I'm curious, because I lost weight when I first started taking Buspar, like 20 pounds. Are you by any chance also taking an antidepressant, a blood pressure medication, prednisone, or other medications which are known to cause carb cravings and weight gain? Have you discussed this with your doctor? He needs to know what is going on, and he might change your dosage or change you to another medication. I find that a low dose works better for me.
sherk; yes just as mc G; has said normally Buspar is a weight neutral for most people but you know how it goes anything is possible when it comes to medications. Buspar is kind of funny many people when the doctor may increase it have problems and then the decrease it and it works better than it did before. But for sure you must make sure you eat right. Maybe if you do notice craving and that you're snacking more.Try and drink a full glass of water before meals to give you a bit of a full feeling.But please give your doctor a call tomorrow and see what is said. Best of luck.
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 2 Mar 2010 • 1 answer
Updated 22 Jul 2018 • 23 answers
Does cause weight gain, and water retain, I all ready have these problem and I am on a diet pill to?
Updated 19 Aug 2010 • 2 answers
Updated 7 Jul 2017 • 1 answer
Updated 18 May 2018 • 4 answers